On a coupled system of generalized hybrid pantograph equations involving fractional deformable derivatives

Articles > Article · 2023

Authors: Souad Ayadi, Özgür EGE, Manuel De la Sen

AIMS Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2023, vol 8, pp 10978-10996

DOI: 10.3934/math.2023556

Summary

The goal of this work is to study the existence of a unique solution and the Ulam-Hyers stability of a coupled system of generalized hybrid pantograph equations with fractional deformable derivatives. Our main tool is Banach's contraction principle. The paper ends with an example to support our results.

View details